# SDR IPXA12M74017

- Difficulty date: May 25, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105505
- Condition: Corroded
- Location: Bs 1887-1902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 39R SPLICE FITTING CORRODED BETWEEN BS 1887-1902.     REMOVED, FABRICATED, & INSTALLED REPLACEMENT LONGEORN SPLICE IAW SRM 51-33-01, 53-00-00, 51-31-01, & DWG AFA7105.
